# SDR SWAA113252

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 47,249 hours, 37,871 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 65C26839
- Condition: Frayed
- Location: Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION - LOSS OF HYD B-SYS.  FOUND ACOUSTIC FILTER HYD HOSE FRAYED & LEAKING.  REMOVED AND REPLACED HOSE PER MM.
